# SDR 95FDEA01209

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505106617
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP CHORD OF BS 1110 FLOORBEAM RBL 8 TO 55 LBL 47 TO 55 WL 208.   MECHANICALLY REMOVED CORROSION FROM TOP CHORD OF FLOORBEAM AT BS 1110 RBL 8 LBL 55 WL 208.  TOP CHORD WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED AND REPLACED TOP CHORD OF 1110 FLOORBEAM FROM LBL 17.5 TO RBL 76 WL 208 PER FEDEX SRM 53-1-8.
